Advanced

Tensorial Properties of Multilinear Constraints

Heyden, Anders LU (2000) In Mathematical Methods in the Applied Sciences 23. p.169-202
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematical Methods in the Applied Sciences
volume
23
pages
169 - 202
publisher
John Wiley & Sons
ISSN
1099-1476
language
English
LU publication?
yes
id
e864ec2e-5043-4a92-8ae0-a5a8fae026ad (old id 788224)
date added to LUP
2008-01-15 13:17:30
date last changed
2016-04-16 12:02:58
@misc{e864ec2e-5043-4a92-8ae0-a5a8fae026ad,
  author       = {Heyden, Anders},
  issn         = {1099-1476},
  language     = {eng},
  pages        = {169--202},
  publisher    = {ARRAY(0x9388bf8)},
  series       = {Mathematical Methods in the Applied Sciences},
  title        = {Tensorial Properties of Multilinear Constraints},
  volume       = {23},
  year         = {2000},
}